MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC - SPENCER URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002011
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter was used during a retrogade procedure performed on (b)(6) 2017.According to the complainant, during procedure, a blue extra material was found at the tip of the catheter during insertion.The procedure was completed with another flexima ureteral catheter attempts to obtain additional information have been unsuccessful.If any further relevant information is received, a supplemental mdr will be filed.No patient complications reported as a result of this event.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6995856
Report Number3005099803-2017-03303
Device Sequence Number1292542
Product Code GBM
UDI-Device Identifier08714729342083
UDI-Public08714729342083
Combination Product (Y/N)N
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2020
Device Model NumberM0064002011
Device Catalogue Number400-201
Device Lot Number20871363
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1